| Model Number |
JAZZY SELECT 6 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Not product related.Consumer was riding the chair and smoking a cigarette, bumped into a kerosene heater, and caught the chair on fire.
Event or Problem Description
Alleges while riding the chair and smoking a cigarette, bumped into a kerosene heater, and caught the chair on fire.